RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 12, Number 8  


Review articles
Theory of the global properties of second order linear ordinary differential equations
O. Boruvka
1347

Ordinary Differential Equations
Necessary optimality conditions for minimax optimization problems
V. V. Al'sevich
1384
Some cases of local generation of limit cycles in three-dimensional space
A. R. Artykov, I. G. Rozet, B. I. Toporovskaya
1392
The existence and uniqueness of the solutions of differential equations with lag in a Banach space
Ya. I. Gol'tser, A. M. Zverkin
1404
The conditional stability of an invariant torus of a dynamical system
A. V. Dvorak
1410
The spectrum of a Schrödinger equation with a complex pseudoperiodic potential. II
L. B. Zelenko
1417
The asymptotic behavior of the solutions of systems of linear differential equations in expanding domains
Ya. I. Zhitomirskii
1427
Minimax filtering under quadratic constraints. I
A. B. Kurzhanskii, I. Ya. Pishchulina
1434
The behavior of the solutions of a system of differential equations with lag near an integral manifold
Z. P. Ordynskaya
1447
The construction of a Ljapunov function for self-regulation systems
B. N. Skachkov
1454
The problem of conjugation for systems of ordinary differential equations
Tran Duc Van
1462

Partial Differential Equations
Difference schemes for parabolic equations with a nonlinear degeneracy. I
V. N. Abrashin
1470
Diffraction problems with a noncylindrical boundary of discontinuity
L. A. Ivanov
1485
The smoothness of the solutions of certain equations of parabolic type. I
V. S. Kostin
1495

Short Communications
Conditions for evasion in linear differential games
A. Azamov, B. Rikhsiev
1507
Representation of the solutions of a system of second order differential equations in the neighborhood of transcendental movable singular points
E. I. Danilova
1510
Estimation of the error of the method of averaging functional corrections for linear equations
V. G. Ivanic'kii
1512
Über die Vollständigkeit des Systems der verallgemeinerten Eigenfunktionen der Mehrgruppen-Diffusionsapproximation der Gleichung des Neutronentransports
V. M. Novikov, A. I. Popykin, S. B. Shikhov
1516
Extinguishing the rotation of a rigid body
A. M. Meilakhs, G. M. Khitrov
1520
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019